# SDR AMTA200500402

- Difficulty date: April 30, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 55736
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR R4 ESCAPE SLIDE LIGHT INOPERATIVE.  FOUND RIGHT BATTERY PACK DEAD, REPLACED BATTERY.  OPS OK.  (M)
